# SDR HEEA066506

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: PHIPBH40701
- Condition: Rough
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER HAS ROUGH BEARINGS.
